期刊文献+

Homotopy formulas and ■-equation on local q-convex domains in Stein manifolds

原文传递
导出
摘要 The homotopy formulas of (r,s) differential forms and the solution of equation of type (r,s) on local q-convex domains in Stein manifolds are obtained.The homotopy formulas on local q-convex domains have important applications in uniform estimates of equation and holomorphic extension of CR-manifolds. The homotopy formulas of (r,s) differential forms and the solution of equation of type (r,s) on local q-convex domains in Stein manifolds are obtained.The homotopy formulas on local q-convex domains have important applications in uniform estimates of equation and holomorphic extension of CR-manifolds.
作者 钟同德
出处 《Science China Mathematics》 SCIE 1997年第8期817-824,共8页 中国科学:数学(英文版)
基金 Project supported by the National Natural Science Foundation of China.
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部